# SDR SWAA960509

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD CARGO BAY FRAME DENTED AT BS 500B S22 TO 25R, BS 400 S21 TO 25L, BS 420, S21 TO 25L, BS 480 S 21 TO 22L AND AT BS 500A 21 TO 25L.  REPAIRED PER BOEING SRM.
